Multiple Sclerosis Channel
Topics & Medications
Quicklinks
Related Channels

More Details on a Depressed Affect With Betaseron

Betaseron and Depression: Summary

For people taking Betaseron, depression is a potential side effect. Therefore, if you notice any possible depression symptoms while taking Betaseron or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem. If your healthcare provider believes the medicine may be causing your symptoms, he or she may recommend another multiple sclerosis treatment.
 
9 Rising Hollywood Stars Who Struggle With Depression

Betaseron Injection Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.